Consecutive powers in continued fractions
Acta Arithmetica, Tome 61 (1992) no. 3, pp. 233-264
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_61_3_233_264,
author = {R. Mollin and H. Williams},
title = {Consecutive powers in continued fractions},
journal = {Acta Arithmetica},
pages = {233--264},
year = {1992},
volume = {61},
number = {3},
doi = {10.4064/aa-61-3-233-264},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-61-3-233-264/}
}
R. Mollin; H. Williams. Consecutive powers in continued fractions. Acta Arithmetica, Tome 61 (1992) no. 3, pp. 233-264. doi: 10.4064/aa-61-3-233-264
Cité par Sources :